Next Article in Journal
The Nonlinear Dynamics Characteristics and Snap-Through of an SD Oscillator with Nonlinear Fractional Damping
Next Article in Special Issue
A Mixed Finite Volume Element Method for Time-Fractional Damping Beam Vibration Problem
Previous Article in Journal
3D FEM Simulation and Analysis of Fractal Electrode-Based FBAR Resonator for Tetrachloroethene (PCE) Gas Detection
 
 

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 492

Article: Solving Two-Sided Fractional Super-Diffusive Partial Differential Equations with Variable Coefficients in a Class of New Reproducing Kernel Spaces
Authors: by Zhiyuan Li, Qintong Chen, Yulan Wang and Xiaoyu Li
Link: https://www.mdpi.com/2504-3110/6/9/492

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop